# SDR 15HA0358002

- Difficulty date: April 23, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 6794516
- Condition: Broken
- Location: Nr 4 Bearing Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE BETWEEN CVG AND PIT, THE CAPTAIN NOTICED A DROP FROM 65 PSI TO 50 PSI IN THE LEFT POEWR SECTION OIL PRESSURE, FLUCTUATING REDUCTION GEARBOX OIL PRESSURE AND A THREE GALLON DROP IN OIL QTY.  THE CAPTAIN PULLED THE LEFT 'E' HANDLE AND SECURED THE ENGINE.  THE CREW DIVERTED TO THE COLUMBUS MAINTENANCE FACILITY AT LCK.  A BROKEN EXTERNAL OIL PRESSURE LINE SERVICING THE NR 4 BEARING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE FAILURE OF THE OIL LINE MAY HAVE BEEN CAUSED BY A VIBRATING REDUCTION GEARBOX THAT HAD RECENTLY BEEN REPLACED ON THAT ENGINE.  (M)
